MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT STAT MYOGLOBIN REAGENT KIT; MYOGLOBIN, ANTIGEN, ANTISERUM, CONTROL

ABBOTT LABORATORIES ARCHITECT STAT MYOGLOBIN REAGENT KIT; MYOGLOBIN, ANTIGEN, ANTISERUM, CONTROL
Catalog Number 02K43-20
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation into this issue found that during manufacturing, the microparticle concentrate used in reagent lot 60104un23 was not properly mixed.As a result, higher percentage of microparticles was added to reagent lot number 60104un23.A product recall letter was issued on 21feb2024 to all customers who have received shipments of architect stat myoglobin reagent lot number 60104un23.The product recall letter notifies the customer of the issue and the potential impact to patient results with use of lot 60104un23.The product recall letter instructs customers to discontinue use of and destroy any remaining inventory of lot 60104un23 according to their laboratory procedures and immediately contact customer support to order a replacement product.
 
Event or Problem Description
The customer observed that quality control were out of range high for all three levels while using architect stat myoglobin reagent list 02k43-20, lot 60104un23 on the architect i1000 processing module.There was no reported impact to patient management.

Brand Name
ARCHITECT STAT MYOGLOBIN REAGENT KIT
Common Device Name
MYOGLOBIN, ANTIGEN, ANTISERUM, CONTROL
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
Manufacturer (Section G)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key19579989
Report Number1415939-2024-00050
Device Sequence Number17002636
Product Code DDR
UDI-Device Identifier00380740003296
UDI-Public(01)00380740003296(17)241130(10)60104UN23
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 06/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Catalogue Number02K43-20
Device Lot Number60104UN23
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/10/2024
Initial Report FDA Received Date06/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/29/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
1415939-02/27/2024-001-R
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I1000SR MOD, 01L86-01, (B)(6)
Patient SexUnknown